| Catalog Number |
H938905 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/20/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a 3000 ml dual-chamber eva (ethyl vinyl acetate) bag leaked from an unspecified location.This was identified before use.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Initial reporter postal code: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Upon further review, baxter is not the manufacturer of this product and does not have reporting responsibility for this product.If needed, the manufacturer will submit any required regulatory submissions for this event to the fda.